Do medications like dexamphetamine cause hair loss of grafts post FUE hair transplants or native hairs?

Doctor Answers 2

In general medications are not the primary cause of hair loss after surgery. Surgery itself is the cause.

In general medications are not the primary cause of hair loss after surgery.  Surgery itself may be the cause.  It is called shock hair loss.


Los Angeles Hair Restoration Surgeon
4.9 out of 5 stars 85 reviews

Dexamphetamine and hair loss

This medication is known to cause hair loss, more on the native hair than the transplanted hair I suspect

William Rassman, MD
Los Angeles Hair Restoration Surgeon
5.0 out of 5 stars 27 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.